Vol 21 No 1 (2016)

Published: 2016-01-26

Articles

Study of Solutions to a Fourth Order Parabolic Equation∗

Bo Liang, Xiting Peng, Huiying Shen
Abstract 384 | PDF Downloads 273 | DOI https://doi.org/10.3846/13926292.2016.1127860

Page 1-15

Universality Theorems for Some Composite Functions

Kęstutis Janulis, Donatas Jurgaitis, Antanas Laurinčikas, Renata Macaitienė
Abstract 513 | PDF Downloads 257 | DOI https://doi.org/10.3846/13926292.2016.1128990

Page 35-46

New Regularization Method for Calibrated POD Reduced-Order Models

Badr Abou El Majd, Laurent Cordier
Abstract 379 | PDF Downloads 259 | DOI https://doi.org/10.3846/13926292.2016.1132486

Page 47-62

On Strong Convergence of Halpern’s Method for Quasi-Nonexpansive Mappings in Hilbert Spaces

Jesus Garcia Falset, Enrique Llorens-Fuster, Giuseppe Marino, Angela Rugiano
Abstract 453 | PDF Downloads 292 | DOI https://doi.org/10.3846/13926292.2016.1132787

Page 63-82

Extending the BEM for Elastic Contact Problems Beyond the Half-Space Approach

Jing Zhao, Edwin A.H. Vollebregt, Cornelis W. Oosterlee
Abstract 488 | PDF Downloads 304 | DOI https://doi.org/10.3846/13926292.2016.1138418

Page 119-141